# SDR CA060202001

- Difficulty date: January 31, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 20,629 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

A/C BROUGHT INTO HANGAR AFTER THE DAY OF FLYING.  WHILE IN THE HANGAR THE CARGO DOOR WARNING CAME ON.  INSPECTED THE DOOR WARNING AND FOUND THE DOOR AJAR SWITCH STICKY AND THE LATCH HANDLE SWITCH CRACKED.  SWITCHES REPLACED ALL CHECKED OK.  THE REASON FOR THIS SDR IS THAT DURING THE INSPECTION OF THE CARGO DOOR ELECTRICAL SYSTEM FOUND THAT THE LOWER WIRING HAS BEEN CHAFING ON THE DOOR. THIS COULD POSSIBLE CAUSE ERRONEOUS INDICATIONS IN THE FUTURE. SPIRAL WRAP WAS PLACED ON THE WIRING AND WIRING RESECURED TO TYWRAP POINTS.  WOULD SUGGEST THAT THIS WIRING BE SPIRAL WRAPPED TO PREVENT THIS FROM CAUSING A FAULT IN THE FUTURE.
